# SDR DL757060650

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 64,757 hours, 31,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N83305
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT THE UPPER FORWARD L1 DOOR OPENING IN THE FUSELAGE SKIN.  THE DAMAGED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
